MathSciNet Relay Station
MathSciNet bibliographic data
MR2835696 93E11 (93B36)
Shen, Bo; Wang, Zidong; Shu, Huisheng; Wei, Guoliang $H_\infty$ filtering for uncertain time-varying systems with multiple randomly occurred nonlinearities and successive packet dropouts. Internat. J. Robust Nonlinear Control 21 (2011), no. 14, 1693–1709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement